EconPapers    
Economics at your fingertips  
 

Sufficient Statistics

Donald G. Saari

No 938, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: It is shown how bordered hessians, sufficient statistics, and integrability conditions from utility theory are closely related to the characterization theorems for mechanism design. Then, new results are outlined about a theory for implicitly defined objective functions, about how to incorporate different kinds of information sets modeling, say, externalities into the theory, and about the actual construction of economic mechanisms.

Date: 1991-05
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/938.pdf main text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:938

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:938